MathSciNet Relay Station
MathSciNet bibliographic data
MR2883231 14H52 (14H60)
Bun′kova, E. Yu. Differential-geometric structure of the universal fibre bundle on elliptic curves. (Russian) Uspekhi Mat. Nauk 66 (2011), no. 4(400), 185--186; translation in Russian Math. Surveys 66 (2011), no. 4, 816–818
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement